Abstract criteria for multiple solutions to nonlinear coupled equations involving magnetic Schrödinger operators

Enstedt, M and Melgaard, M (2012) Abstract criteria for multiple solutions to nonlinear coupled equations involving magnetic Schrödinger operators. Journal of Differential Equations, 253 (6). pp. 1729-1743. ISSN 0022-0396

Full text not available from this repository.

Abstract

We consider a system of nonlinear coupled equations involving magnetic Schrödinger operators and general potentials. We provide the criteria for the existence of multiple solutions to these equations. As special cases we get the classical results on existence of infinitely many distinct solutions within Hartree and Hartree–Fock theory of atoms and molecules subject to an external magnetic fields. We also extend recent results within this theory, including Coulomb system with a constant magnetic field, a decreasing magnetic field and a “physically measurable” magnetic field.

Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Subjects: Q Science > QA Mathematics > QA0299 Analysis. Including analytical methods connected with physical problems
Depositing User: Richard Chambers
Date Deposited: 20 May 2013 13:51
Last Modified: 20 May 2013 13:51
URI: http://sro.sussex.ac.uk/id/eprint/44766
📧 Request an update